Will these symptoms ever go away? (chronic illness and psychiatric drug withdrawal syndrome)

Everything Matters: Beyond Meds

A question asked:(Withdrawing from psychiatric drugs) caused chronic fatigue, muscle pain, burning skin and brain fog. I NEVER had any of these symptoms prior to meds or during meds. I guess the thing I worry about is if your body can truly heal from these symptoms. Can they go away on their own? Can they go away with time?

my answer:

We need to learn to listen to and cooperate with our nervous systems…and heal…in the way that they dictate. This will be different for everyone and therein lies the challenge.

These below articles I link to might help…but to answer your questions, yes, we heal, it takes time and it’s rarely something that happens quickly once we are gravely impacted. I am still healing…I am always getting healthier in ways that actually astonish me…in some ways I’m healthier than I’ve ever been in my life…in others I still have…

View original post 605 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s